Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Undergoing candida treatment, have constant green plague on the tongue with diarrhea, weight loss. No improvement with change in diet. Cause and remedy?

Hi my sister been treated with candida due to she has green plague on her tounge since February.She tried all the medication but she is not getting better.She has diarrhea and lost a lot weightas they tried to put her on diet to try maybe that would help if she eat only vegetable and meat and water nothing else.The doctors does not know what is that or how to cure it.What do you think can cause this?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using the HCM. I am happy to address your questions, predisposing factors for a plaque on tongue could be tobacco use, alcohol consumption, chronic irritantse.g., the sharp edges of teeth. some fungal infections. A biopsy should be done to know wheather its apremalignant condition, and the lesion surgically excised if pre-cancerous changes or cancer is detected.Taking beta-carotene orally seems to induce remission in patients with oral leukoplakia. and avoid above mwntioned predisposing factors. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor